It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone.
I am new and very pleased to see a place where so many people share their information and stories. I'm a 22 yr. old male and I recently started taking Accutane for acne I have been dealing with for most of the past 8 years. In that time I tried everything else available- creams, lots of different antibiotics, diet - obviously nothing worked as I am here now.
This acne thing is horrible and I would not wish it on anyone. Not even the people who have made comments about my skin or stared or treated me differently. Not even my old doctor who told me that my skin is bad because I am not clean... Well, maybe her, and just a few others :nono: .
I miss doing the things I could do before my skin looked so horrible. Simple things like wearing a hat or going into a restaurant and not trying to find the corner seat where nobody can see your face. Needless to say, having a face full of acne is not the best way to meet girls. Not to brag or anything but when my acne went away 2 yrs ago for about a year, I had absolutely NO problem with the opposite sex. I was hardly ever without a girlfriend and if I was it was by my choice. Most often they would just approach me and I didn't even have to do any of the work. Now all of a sudden I can't seem to get a female to even speak to me. It really opens your eyes to see that most people are extremely shallow and all they care about is appearance, not the person. I just realized how bitter I am towards almost [I]everyone[/I] now since this whole experience.
I see there a lot of people starting accutane at about the same time as me and I will post here to let everyone know how it goes. I just hope I as well as you all have as much success as some of the people who have posted their stories on here. I say bring on the side-effects! Some of them sound pretty bad but I still don't think any are worse than what I have already been going through. Best of luck to everyone out there. Keep your heads up and fight this thing out. I will try to do the same. They say it will be over before I know it but right now time is just going by so slowly!!! Sorry to get lengthy on ya.
Peace
Hey,
This is my first time posting on this thread, but I decided to start because I feel that my experience may be of benefit to those thinking about accutane or further behind me in the treatment. I am on DAY 116 (My first pill October 22nd at 40 mg). at day 30 I went to 80 mg, at day 60 I went to 120 mg, and at day 90 I went to 140 mg. I am nearing the end of my 4th month. I am 17 year old male and began with moderate persistant non-cystic acne. The first two months did not yield noticeable results, except dryness etc. I had my dosage upped to 120 and found that it became too painful to run. Around New Years, and day 70, I had one of the worst breakouts ever )albeit still not disastrous), and felt horrible. As some of it cleared I developed a cystic like pimple, which healed in about a week. Still, stubborn acne persisted on chin, while whiteheads on my cheek began to flare. At day 116, the acne on my chin is almost completely gone (a few spots remain that are quickly drying). The acne on my cheeks is decreasing except for a small cluster. I also ran yesterday for the first time in a long while without joint pain (i began taking MSM Glucosamine; fish oil did not work.) Take care of your skin--- it is extremely fragile on accutane and I even recieved a large scrape on my face. Little niks form cuts so be careful.
The light at the end of the tunnel: April 19, 2005.





All times are GMT -7. The time now is 02:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!